Have been on Methadone for over 3 years for chronic pain. The sweating is bad, but worse is this weakness in my legs. I can not even stand at the stove to cook a meal. I am going to quit taking this as the side-effects are really getting to me. Thanks to all who can tell me if I will ever feel normal again?
I have been on Methadone for 5yrs. I do have sweats but never weakness in my legs. Other than at 54, and two major back surgerys later, I tend to find myself sitting more than I use to. ..Hope I helpled... Kim ... By the way, I would not advise quitting cold turkey. Talk to your Dr. and slowly wean off.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2009 • 1 answer
Side Effect - why would methadone be given2a75yr.old woman who has only taken loratab7.5for pain for
Posted 13 Oct 2009 • 1 answer
Is deep groin pain and weak leg muscles a side effect of fentanyl patchs. I'm on 25mcg every 2 days?
Posted 13 Sep 2011 • 4 answers
Posted 12 Dec 2012 • 3 answers
Posted 17 Dec 2012 • 1 answer